Full Text: PDF
Volume 5, Issue 3, 1 June 2021, Pages 429-440
Abstract. This paper deals with the standard finite element approximation of a class of semilinear elliptic systems of quasi-variational inequalities (QVIs) arising in stochastic control theory. Under a realistic assumption on the nonlinearity and by means of the concept of subsolutions for linear systems of QVIs, we derive sharp error estimate of the approximation.
How to Cite this Article:
Messaoud Boulbrachene, error estimate for a class of semilinear elliptic systems of quasi-variational inequalities, J. Nonlinear Var. Anal. 5 (2021), 429-440.